# SDR UPS01436450

- Difficulty date: July 18, 2001
- Submitted: August 3, 2001
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21943
- Aircraft time: 69,723 hours, 15,709 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D L2 DOOR FWD CUTOUT FRAME FOUND CRACKED AS MARKED. REPAIRED L2 DOOR CUTOUT FWD FRAME AS PER SRM 53-10-04 FIG 84.
